Alert archive / Missouri / Frost Advisories in 2019
Frost Advisory 2, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Apr 14, 2019, 3:10 AM CDT for 16 counties in Missouri. It took effect at Apr 15, 2019, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2019, 3:10 AM CDT (08:10 UTC)
- In effect from
- Apr 15, 2019, 1:00 AM CDT
- Expired
- Apr 15, 2019, 8:29 AM CDT
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
Counties Camden County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Howell County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Oregon County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 110 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
140 WWUS73 KSGF 140810 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 310 AM CDT Sun Apr 14 2019 ...Frost Advisory Posted for Portions of the Ozarks... .Temperatures are expected to fall into the mid 30s tonight over areas east of Highway 65. Light winds and clear skies will allow for the development of frost in these areas after midnight. MOZ056>058-069>071-080>083-091-092-096>098-106-142015- /O.NEW.KSGF.FR.Y.0002.190415T0600Z-190415T1400Z/ Morgan-Miller-Maries-Camden-Pulaski-Phelps-Dallas-Laclede-Texas- Dent-Webster-Wright-Douglas-Howell-Shannon-Oregon- Including the cities of Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 310 AM CDT Sun Apr 14 2019 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... The National Weather Service in Springfield has issued a Frost Advisory, which is in effect from 1 AM to 9 AM CDT Monday. * TEMPERATURE...Temperatures will fall into the middle 30s after midnight tonight. * IMPACTS...Frost development could damage sensitive plants and vegetation since the growing season has already started. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Cramer
3 follow-up statements
689 WWUS73 KSGF 141938 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 238 PM CDT Sun Apr 14 2019 MOZ056>058-069>071-080>083-091-092-096>098-106-151400- /O.CON.KSGF.FR.Y.0002.190415T0600Z-190415T1400Z/ Morgan-Miller-Maries-Camden-Pulaski-Phelps-Dallas-Laclede-Texas- Dent-Webster-Wright-Douglas-Howell-Shannon-Oregon- Including the cities of Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 238 PM CDT Sun Apr 14 2019 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... * TEMPERATURE...Temperatures will fall into the middle 30s after midnight tonight. * IMPACTS...Frost development could damage sensitive plants and vegetation since the growing season has already started. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Burchfield
080 WWUS73 KSGF 151034 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 534 AM CDT Mon Apr 15 2019 ...Frost Advisory Remains in Effect... .Temperatures across the eastern Ozarks have fallen into the low to mid 30s. With light breezes and clears skies present, widespread frost is likely for areas along and east of Highway 63. Patchy frost is more likely further west into the lake of the Ozarks Region down to Ava. MOZ056>058-069>071-080>083-091-092-096>098-106-151400- /O.CON.KSGF.FR.Y.0002.000000T0000Z-190415T1400Z/ Morgan-Miller-Maries-Camden-Pulaski-Phelps-Dallas-Laclede-Texas- Dent-Webster-Wright-Douglas-Howell-Shannon-Oregon- Including the cities of Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 534 AM CDT Mon Apr 15 2019 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...Temperatures will continue into the low to mid 30s through the early morning hours. * IMPACTS...Frost development could damage sensitive plants and vegetation since the growing season has already started. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Cramer
017 WWUS73 KSGF 151329 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 829 AM CDT Mon Apr 15 2019 MOZ056>058-069>071-080>083-091-092-096>098-106-151430- /O.CAN.KSGF.FR.Y.0002.000000T0000Z-190415T1400Z/ Morgan-Miller-Maries-Camden-Pulaski-Phelps-Dallas-Laclede-Texas- Dent-Webster-Wright-Douglas-Howell-Shannon-Oregon- Including the cities of Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 829 AM CDT Mon Apr 15 2019 ...FROST ADVISORY IS CANCELLED... The National Weather Service in Springfield has cancelled the Frost Advisory. Temperatures have warmed back into the 40s this morning allowing us to cancel the frost advisory. $$ Lindenberg
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 14, 2:56 AM CDT, 14 minutes earlier.
Area forecast discussion, Apr 14, 2:56 AM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Springfield MO 256 AM CDT Sun Apr 14 2019 .SHORT TERM...(Today and tonight) A very intense upper level storm system was tracking over the Ozarks Region this morning, with TROWAL like dynamics forcing rain across much of the state. This rain will continue through the morning hours, before exiting the region by mid day. Its not out of the realm of possibility that a few snow flakes fall somewhere across the region, however, this would be short lived and accumulations are not expected. Attention then turns to the frost potential tonight for areas east of Highway 65. Clear skies and light winds will lead to a risk of frost as temperatures fall into the mid 30s in some areas. A Frost Advisory will be posted for several counties east of Highway 65. .LONG TERM...(Monday through Saturday) Sunshine and the commencement of south winds will warm temperatures back into the 70s by Monday afternoon. It's looking like an ideal day for outdoor activities. The warming trend will continue into Tuesday and Wednesday as well. Meanwhile, a large storm system will develop out west and approach the area by Wednesday night and Thursday morning. An episode of severe thunderstorms is becoming more likely. The Ozarks airmass will be sufficiently moist and unstable for storm organization, and we will begin messaging this risk a bit more. We could also receive another inch or two of rain with this system, creating a bit of a flood risk as precipitation looks to be fairly widespread. Rain will exit the region by Thursday night or Friday, setting the stage for a chilly Friday period, as highs may struggle to warm out of the mid 50s in some spots. Sensible weather conditions will improve over the weekend, as temperatures warm and precipitation remains out of the area. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1203 AM CDT Sun Apr 14 2019 KSGF/KJLN/KBBG tafs: Strong low pressure will shift from AR into IL and IN by late in the period. Strong winds are circulating around the sfc low, but they will gradually diminish after 09z- 12z. MVFR/VFR conditions will lower into the IFR category after 09z with colder air moving in, but ceilings should break up form west to east after 15z. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Cramer LONG TERM...Cramer AVIATION...DSA
Hazardous weather outlook, Apr 14, 12:20 AM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1220 AM CDT Sun Apr 14 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150530- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1220 AM CDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited flooding risk. Limited non thunderstorm wind risk. DISCUSSION... Strong low pressure centered over far southern Arkansas will move quickly northeast into far southern Illinois and Indiana Sunday morning. Gusty northeast and north winds up to 40 to 45 mph will occur over southern Missouri tonight and into early Sunday morning. Additional rainfall over south central Missouri tonight may lead to some localized flooding of creeks and low water crossings. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The combination of cold air, clear skies and light winds may lead to areas of frost Sunday night into Monday morning... especially across the eastern Ozarks into central Missouri Southerly wind gusts up to around 30 mph will occur at times Monday into Wednesday, especially over southeastern Kansas and western Missouri. A system will track across the region during the middle of the week bringing thunderstorm chances to the area on Wednesday. There will be the potential for some strong to severe storms with this system. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 6:33 AM CDT | Winter Weather Advisory | SGF | Barry, Camden, Christian, Dallas, Greene, Laclede and 9 more | 3 hr |
Nearby
Frost Advisories in Missouri, 2019Every frost advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.